MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS ST8OI STRESS TEST SYSTEM; PHILIPS ST8OI STRESS TEST SYSTEM

PHILIPS MEDICAL SYSTEMS ST8OI STRESS TEST SYSTEM; PHILIPS ST8OI STRESS TEST SYSTEM
Model Number 860343
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
Customer reported that when in report view after confirming to print the test study, the name on the study changed.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
It is unknown how or if the issue is resolved.Information was not provided to the technical support engineer to perform an investigation.Philips is unable to conclude the investigation.

Brand Name
ST8OI STRESS TEST SYSTEM
Common Device Name
PHILIPS ST8OI STRESS TEST SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key9889766
Report Number1218950-2020-01975
Device Sequence Number11378669
Product Code DQK
UDI-Device Identifier00884838030299
UDI-Public(01)00884838030299
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K121638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860343
Device Catalogue Number860343
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/13/2020
Supplement Date Received by Manufacturer03/13/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1